# SDR IXXA20170202087

- Difficulty date: December 28, 2016
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1351
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 34R, BS 1351 CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03.  REPAIRED THE STRINGER IAW SRM 53-00-03 AND ED 47224REA43.
